# SDR SWAA2015100144427

- Difficulty date: September 12, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 84,925 hours, 68,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED, APPROX 37" OTBD OF PRODUCTION SPLICE, 7" UP FROM BOTTOM OF LE.  REPAIRED STABILIZER IAW SRM.
